# SDR SWAA2021060271207

- Difficulty date: May 10, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 20,689 hours, 9,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Bs 250-260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS ON FLIGHT DECK FLOOR WEB DROM STA 250 TO STA 260 AND FROM RBL 2' TO LBL 12'. AREA MARKED. / REPAIRED IAW EA 1-A53-33179. (SA-M 326 A1302995)
